# SDR CALA2022122803515

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 57,248 hours, 20,588 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FEEL DIFF PRESS LIGHT LIGHT ON ON APPROX 300FEET AFTER TAKEOFF. OFF SOMETIME AFTER LANDING BEFO RE BLOCKIN PERFORMED FIM 27-31 TASK 815, FOUND BOTH LEFT AND RIGHT RESTRICTOR VALVES CLOGGED. CLEANED AND RE-INSTALLED BOTH. PERFORMED OPERATIONAL AND LEAK CHECKS WITH NO FURTHER FAULTS FOUND.
